Yes, my question is, have you or any of your colleagues ever had experience with anyone who has been prescribed penicillin having a reaction that causes vertigo and results in damage to the inner ear. In my case the damage has caused a 60% loss in the function for balance. Penicillin shots in 1961 for a staph, strep throat and other nasty infections were administered in such a high dose that the entire lower part of my body had no feeling for about one half to one hour after the shots. Then recently in 2009 I was given exmoxicillin in pill form for a throat infection and after two days suffered severe vertigo that as you can see will not go away.
hi it has been reported in literature that amoxicillin has a side effect as vertigo. but frankly speaking in my private practise experience i havent seen a single case. so i would suggest you to visit an ent specialist doctor and seek proper examination and reach to proper conclusion. regards
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]